Title

The natural topology of Matlis reflexive modules

Abstract

For a complete local ring R with maximal ideal m, we define a linear topology on a Matlis reflexive R-module M which coincides with the m-adic topology on M in case M is finitely generated. We show that a Matlis reflexive module is complete in this topology.

Department(s)

Mathematics

Document Type

Article

DOI

https://doi.org/10.1017/s000497270001234x

Publication Date

1993

Recommended Citation

Belshoff, Richard. "The natural topology of Matlis reflexive modules." Bulletin of the Australian Mathematical Society 47, no. 1 (1993): 149-154.

Journal Title

Bulletin of the Australian Mathematical Society

Share

COinS